# SDR AALA202511039988

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 65,741 hours, 33,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR NEEDS TO BE SERVICED. MAINTENANCE SERVICED DOOR CYLINDER IAW AMM 52-10-00.
